It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by silk101
Hello there. I and someone i met who is ex army got talking. After half an hour we got talking about the goings on in Porton Down. He then said that he was given 2 injections that he had no clue what they were. He was ordered to the medical office in basic training. (not sure how many weeks in). when he got there there was many other basic training recruits there in line.
When he got inside he was given 2 injections with no explanatiopn to why he was given them or what they were. He says he did ask. Some of the fellow recruits had a temporary rash at the site of one of the injections shorlty afterwards
Thismight only have happend to this batch of recruits or one in every so many batches as this is something that ive only heard once.
1) What could this have been
2) why was it given.
If anyone has an idea why then youre welcome to put an answer here
[edit on 4-12-2007 by silk101]